What are some side effects to getting the gardisil/hpv shot?

by Rachel on July 31, 2011

Also, what about the tuberculosis shot?

Just wondering, so i can be on the safe side, because i got both of this a few hours ago on the same arm!

Thanks!
i got the TB test, yeah.
lol

{ 4 comments… read them below or add one }

Jamie July 31, 2011 at 5:19 am

you may have a little bit of swelling on that arm.
it may burn a little bit too.

for the swelling, take ibuprofen or motrin.
for the burning, a little bit of ice should take care of it.

hope this helps!

imagine July 31, 2011 at 6:13 am

I had pain at the injection site for a day or two.

no nickname July 31, 2011 at 6:21 am

My arm ached for the first several minutes and was hot and kind of hard like it was swollen for a while. The worst part for me was the pain while getting the shot. Do you mean the test for TB? My mom said it didn’t hurt at all. If you mean a shot to prevent it, I don’t know I’ve never had it.

Lily L July 31, 2011 at 6:29 am

Just injection site reaction. The other side effects that some claim are the same with placebo . . . meaning people just coincidently got sick after getting the shot.

Leave a Comment

Previous post:

Next post: